# SDR YENA20160229173

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 21,357 hours, 13,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN 2" AFT OF FRAME 75, STRINGERS 29L-29R.  ACCOMPLISHED BLEND REPAIR IAW JB EC E16-146-01.
